# SDR CALA2017060501679

- Difficulty date: June 5, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 105,800 hours, 16,525 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710001
- Part serial: 0554
- Condition: Inaccurate
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ALTIMETER 100 FOOT HAND.  LAGS BY 500 FEET IN CLIMB.  DESCENT AND IN LEVEL FLIGHT.   REPLACED STAND BY ALTIMETER IAW AMM 34-13-06, PG 401.
